Several side effects are possible with naproxen. Weight gain, however, does not appear to be one of them. This data comes from clinical trials where the drug was studied extensively and side effects were carefully documented.
It is a serious side effect which must de reported to your Doctor.-
Fluid retention or unexplained weight gain.-
I suggest you talk to your doctor and ask him-her to derive you to a nutrisionist to get you on the right diet. Also excersice helps, a lot.-
If you feel this is the cause of weight gain and you havent changed nothing in your diet and this is all you take this could be possibly the reason. There is something that changed in your life to cause this weight gain it may just be stress and you havent noticed youve been eating more.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2012 • 1 answer
I lost 30lbs over a year of taking Qsymia. Within 4 days of stopping the med I gained 7lbs back!! I?
Posted 14 Jun 2014 • 1 answer
Posted 28 Apr 2016 • 0 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 0 answers
Posted 2 days 2 hours ago • 1 answer